# SDR ASAA2012112493360

- Difficulty date: November 24, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 19,205 hours, 6,048 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 3807021
- Part serial: P7229
- Condition: Odor
- Location: Apu Bay
- Part time: 12,356 hours, 11,202 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING HAS A UNPLEASENT ODOR.  ACCOMPLISHED MM 49-16-11-200-801, REMOVED MIDDLE DRAIN LINE AND DRAIN LINE FROM APU LOAD COMPRESSOR CASE.  FOUND OIL IN MIDDLE DRAIN BEFORE RUNNING APU, CLEANED DRAINS. RAN APU FOR MINIMUM OF 5 MINUTES FOUND OIL ACCUMULATION AT MIDDLE DRAIN.  RECONNECTED MIDDLE APU DRAIN AND DRAIN LINE FROM APU LOAD COMPRESSOR CASE.  REMOVED AND REPLACED APU. ACCOMPLISHED OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATIC SYSTEM . REF MM 21-00-01-100-801
